# SDR SWIA202054458

- Difficulty date: November 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 549, LBL 9, INBOARD OF SEAT TRACK RAIL.  BLENDED AREA FLOOR BEAM, REF CAMP NR 21776576, JOB NR 4, OP NR 34.  C-CHECK RO 12/04/2020.  AT FS 549, LBL 9, INBOARD OF SEAT TRACK RAIL.  BLENDED AREA FLOOR BEAM, REF CAMP NR 21776576, JOB NR 4, OP NR 34 HAS BEEN ADDRESSED, REO.
